# SDR SIMA200817801

- Difficulty date: June 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Engine: Rroyce AE3007A13
- Engine time: 17,313 hours, 15,386 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23072309
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4788 - CREW REPORTED ON A FOUL ODOR COMING BLEED SYSTEM ESPECIALLY ON CLIMB AND DESCENT.  ODOR RESIDUE WAS STILL PRESENT IN COCKPIT ON THE GROUND.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE 1 ZERO CARBON SEAL.  IT WAS DETERMINED THAT THE ENGINE HAD LOW OIL PRESSURE.  UPON INVESTIGATION, IT WAS FOUND THAT THE NR 0 BEARING HAD SHIFTED LINEARLY IN THE FAN BEARING HOUSING.  THE FAN BEARING HOUSING WAS REWORKED IN ACCORDANCE WITH SERVICE BULLETIN 72-331.  LEAKS AND NO ODOR NOTED, AIRCRAFT RETURNED TO SERVICE.
